# SDR NOC2008F00001

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 70 KTS "R SIDE WINDOW" EICAS CAUTION MESSAGE DISPLAYED, ABORTED TAKEOFF.  C/A: REMOVED AND REPLACED R 3 WINDOW IAW MM 56-11-10.  OPS CHECK OK.  (K)
